# SDR UPS05M45614

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, STRONG ODOR - SMELLS LIKE BURNING PLASTIC.  A/C DUCTS OPERATING AT NORMAL TEMPS.  MULITPLE REPEAT GRIPES.  REMOVED AND REPLACED PACKS 1, 2 AND 3 COALESCER BAGS PER MM 21-54-05-2.
